It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by lauren on May 15, 2000 at 11:00:36:

In Reply to: Re: 9 yr old on adderall posted by Ronda on February 10, 2000 at 10:04:00:

my 8 year old son has been on adderll for 6 months,, at that time he started having some type of stating spells,, only 4 in past 6 months,,, his grades have improved 100%.... this past saturday he had a very bad staring spel,, he gets dizzy,, he cant talk,,, he gets week,,, we have allbeen going crazy trying to figure the cause of this,,,, the neurologists i have been to all dont thin it has anything to do with the medicin,,,, i have taken him off of it starting yesterday,, if anybody else had any similar reactions to this drug,, please e mail me and let me know,, thank you, lauren

Follow Ups

All times are GMT -7. The time now is 01:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!